Limited dependent variables
Phoebus J. Dhrymes
Chapter 27 in Handbook of Econometrics, 1986, vol. 3, pp 1567-1631 from Elsevier
JEL-codes: C39 (search for similar items in EconPapers)
Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (24)
Downloads: (external link)
http://www.sciencedirect.com/science/article/B7GX7 ... 5d1f871fb8ca0ab643ae
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecochp:3-27
Access Statistics for this chapter
More chapters in Handbook of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().